Departament
MATEMÁTICAS FUNDAMENTALES
Publicacions (14) Publicacions en què ha participat algun/a investigador/a
1997
-
Algebra I : unidad didáctica/1
UNED
-
Algebra I : unidad didáctica/4
UNED
-
Embeddable anticonformal autormorphisms of Riemann surfaces
Commentarii Mathematici Helvetici, Vol. 72, Núm. 2, pp. 203-215
-
Fundamentos de análisis
Madrid : Sanz y Torres, 1997
-
Morphisms of Klein surfaces
Revista matemática de la Universidad Complutense de Madrid, Vol. 10, Núm. 2, pp. 79-92
-
Nonsingular Configurations of 7 Lines of IRP3
Journal of Knot Theory and its Ramifications, Vol. 6, Núm. 6, pp. 751-783
-
Notas de geometría diferencial de curvas y superficies
Madrid : Sanz y Torres, D.L. 1997
-
On compact Klein surfaces with a special automorphism group
Annales Academiae Scientiarum Fennicae Mathematica, Vol. 22, Núm. 1, pp. 15-20
-
On nonnegative matrices similar to positive matrices
Linear Algebra and Its Applications, Vol. 266, Núm. 1-3, pp. 365-379
-
On symmetries of p-hyperelliptic Riemann surfaces
Mathematische Annalen, Vol. 308, Núm. 1, pp. 31-45
-
Parametrization of the moduli space of hyperelliptic and symmetric Riemann surfaces
Annales Academiae Scientiarum Fennicae Mathematica, Vol. 22, Núm. 1, pp. 75-88
-
Principios de acústica
Madrid : Sanz y Torres, 1997
-
Regular and (+)-Regular Coloured Graphs on Euclidean 3-Manifolds
Geometriae Dedicata, Vol. 65, Núm. 2, pp. 147-160
-
Vertices of the generalized transitive tournament polytope
Discrete Mathematics, Vol. 163, Núm. 1-3, pp. 229-234